# SDR UIEA2020050100930

- Difficulty date: April 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 182T41112
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H2 STAB STRINGER 11 CORRODED.( REPLACED STRINGER PER 767-200 SRM 51-40-02 AND REA 47401FAB03. )
